# SDR DALA2024101009914

- Difficulty date: October 4, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,500 hours, 32,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598249) FWD CARGO LH BAFFLE STA 400-420 DAMAGED. FWD CARGO L/H BAFFLE STA 400- STA 420 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM IAW B737-800 SRM 51-10-02-0G PARA. 9 REPLACED PART IAW B737-800 SRM 51-40-02-0G, AND BOING DWG. 143A7505.
